American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49J52) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Luigi Ambrosio, Nicola Gigli, Andrea Mondino and Tapio Rajala. Riemannian Ricci curvature lower bounds in metric measure spaces with $\sigma$-finite measure. Trans. Amer. Math. Soc. 367 (2015) 4661-4701.
Abstract, references, and article information   
View Article: PDF

[2] Guido De Philippis and Alessio Figalli. Optimal regularity of the convex envelope. Trans. Amer. Math. Soc. 367 (2015) 4407-4422.
Abstract, references, and article information   
View Article: PDF

[3] A. Cabot and L. Thibault. Sequential formulae for the normal cone to sublevel sets. Trans. Amer. Math. Soc. 366 (2014) 6591-6628.
Abstract, references, and article information   
View Article: PDF

[4] Frédéric Bernard, Lionel Thibault and Nadia Zlateva. Prox-regular sets and epigraphs in uniformly convex Banach spaces: Various regularities and other properties. Trans. Amer. Math. Soc. 363 (2011) 2211-2247. MR 2746681.
Abstract, references, and article information   
View Article: PDF

[5] Jérôme Bolte, Aris Daniilidis, Olivier Ley and Laurent Mazet. Characterizations of Łojasiewicz inequalities: Subgradient flows, talweg, convexity. Trans. Amer. Math. Soc. 362 (2010) 3319-3363. MR 2592958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Cristina Marcelli. Necessary and sufficient conditions for optimality of nonconvex, noncoercive autonomous variational problems with constraints. Trans. Amer. Math. Soc. 360 (2008) 5201-5227. MR 2415071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Marc-Olivier Czarnecki and Ludovic Rifford. Approximation and regularization of Lipschitz functions: Convergence of the gradients. Trans. Amer. Math. Soc. 358 (2006) 4467-4520. MR 2231385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] D. Aussel, A. Daniilidis and L. Thibault. Subsmooth sets: Functional characterizations and related concepts. Trans. Amer. Math. Soc. 357 (2005) 1275-1301. MR 2115366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. L. Dontchev, A. S. Lewis and R. T. Rockafellar. The radius of metric regularity. Trans. Amer. Math. Soc. 355 (2003) 493-517. MR 1932710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Aris Daniilidis, Pando Georgiev and Jean-Paul Penot. Integration of multivalued operators and cyclic submonotonicity. Trans. Amer. Math. Soc. 355 (2003) 177-195. MR 1928084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Piermarco Cannarsa and Roberto Peirone. Unbounded components of the singular set of the distance function in $\mathbb R^n$. Trans. Amer. Math. Soc. 353 (2001) 4567-4581. MR 1851184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jonathan M. Borwein, Warren B. Moors and Xianfu Wang. Generalized subdifferentials: a Baire categorical approach. Trans. Amer. Math. Soc. 353 (2001) 3875-3893. MR 1837212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. A. Poliquin, R. T. Rockafellar and L. Thibault. Local differentiability of distance functions. Trans. Amer. Math. Soc. 352 (2000) 5231-5249. MR 1694378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Andrea Colesanti and Daniel Hug. Steiner type formulae and weighted measures of singularities for semi-convex functions. Trans. Amer. Math. Soc. 352 (2000) 3239-3263. MR 1751449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Claude Lemaréchal, François Oustry and Claudia Sagastizábal. The $\mathcal U$-Lagrangian of a convex function. Trans. Amer. Math. Soc. 352 (2000) 711-729. MR 1487623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Marianne Akian. Densities of idempotent measures and large deviations. Trans. Amer. Math. Soc. 351 (1999) 4515-4543. MR 1466943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Mohammed Moussaoui and Alberto Seeger. Second-order subgradients of convex integral functionals. Trans. Amer. Math. Soc. 351 (1999) 3687-3711. MR 1487628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jonathan M. Borwein, Jay S. Treiman and Qiji J. Zhu. Necessary conditions for constrained optimization problems with semicontinuous and continuous data. Trans. Amer. Math. Soc. 350 (1998) 2409-2429. MR 1433112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Boris S. Mordukhovich and Yongheng Shao. Nonsmooth sequential analysis in Asplund spaces. Trans. Amer. Math. Soc. 348 (1996) 1235-1280. MR 1333396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] A. B. Levy, R. Poliquin and L. Thibault. Partial extensions of Attouch's theorem with applications to proto-derivatives of subgradient mappings . Trans. Amer. Math. Soc. 347 (1995) 1269-1294. MR 1290725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Philip D. Loewen and Harry H. Zheng. Epi-derivatives of integral functionals with applications . Trans. Amer. Math. Soc. 347 (1995) 443-459. MR 1282892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Didier Aussel, Jean-Noël Corvellec and Marc Lassonde. Mean value property and subdifferential criteria for lower semicontinuous functions . Trans. Amer. Math. Soc. 347 (1995) 4147-4161. MR 1307998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] A. Jourani and L. Thibault. Verifiable conditions for openness and regularity of multivalued mappings in Banach spaces . Trans. Amer. Math. Soc. 347 (1995) 1255-1268. MR 1290719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Zsolt Páles and Vera Zeidan. First- and second-order necessary conditions for control problems with constraints . Trans. Amer. Math. Soc. 346 (1994) 421-453. MR 1270667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] A. B. Levy and R. T. Rockafellar. Sensitivity analysis of solutions to generalized equations . Trans. Amer. Math. Soc. 345 (1994) 661-671. MR 1260203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] F. H. Clarke and Yu. S. Ledyaev. Mean value inequalities in Hilbert space . Trans. Amer. Math. Soc. 344 (1994) 307-324. MR 1227093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Boris Mordukhovich. Stability theory for parametric generalized equations and variational inequalities via nonsmooth analysis . Trans. Amer. Math. Soc. 343 (1994) 609-657. MR 1242786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Boris Mordukhovich. Complete characterization of openness, metric regularity, and Lipschitzian properties of multifunctions . Trans. Amer. Math. Soc. 340 (1993) 1-35. MR 1156300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] F. H. Clarke. An indirect method in the calculus of variations . Trans. Amer. Math. Soc. 336 (1993) 655-673. MR 1118823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Peter R. Wolenski. The semigroup property of value functions in Lagrange problems . Trans. Amer. Math. Soc. 335 (1993) 131-154. MR 1156301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia